# SDR USAAF96020

- Difficulty date: February 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11313
- System (JASC): 3444 · Ground Proximity System
- Part: Pseu Computer
- Part number: 858202
- Condition: Failed
- Location: E/E Compt
- Part time: 8,961 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FL 1193 - ON CLIMB-OUT FROM PHL, CREW RECEIVED TCAS FAULT AND GROUND/FLIGHT CONTROL FAULT.  EN ROUTE TO MCI, CREW RECEIVED THE TAKEOFF CONFIGURATION STAB TRIM FAULT.  FLIGHT DIVERTED TO PIT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE PSEU COMPUTER.  (M)
